Weight Gain

i’ve been freaking out lately. i got put on a steroid medication to kill a sinus infection that one of the main side effects is the constant urge to eat and not stop. i’ve gained so much weight in the past couple days because i can’t stop eating and it’s getting in my head. i see my body getting bigger and the number on the scale going up but i can’t stop eating. i binge all day and then all i want to do is purge but i can’t get the thought of food out of my head. i just want to be normal again…

Leave a Reply

3 Comments on "Weight Gain"

Sort by:   newest | oldest
phaedra-grace

Hey, I know exactly how you are feeling I was put on steroids 3 years ago too and the rapid weight gain was so difficult to deal with along with all the other side effects. How long will you be on it is it a short course? if so don’t worry too much you will be just fine. You are going to want to eat everything, but try and fill your cupboards up with good foods that way you wont feel so bad. Try and avoid the scales as much as you can because it’ll just make you feel crap plus a lot of the weight is water weight and it will be gone as soon as you are on a low dose.

One piece of advice I will give you is please please please don’t be too hard on yourself. Be understanding towards yourself, yes you will eat a lot, yes you may feel like crap, but steroids really play with your mood and emotions so worrying will only make you feel worse. I know its hard to sleep but try and unwind take long baths, go for a nice stroll do anything you enjoy.
I really do wish you all the best stay strong p.s i’m here if you need someone to talk to 🙂 sending you love You’ve got this!




1
ann

Remember that this is helping your sinus problem. and is temporary.
Ask your doctor if there are other options.
Do what you can to eat foods to keep your immune system up
Keep your mind occupied…

Like phaedra-grace said You got this and when you finish the meds you will go back to a regular weight.
So glad you are going to feel better!




0
wpDiscuz